MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL OG CMPLX XTRASOFT COIL 2X2; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL OG CMPLX XTRASOFT COIL 2X2; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 640CX0202
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The event was reported via the sterling study, a (b)(6)-year-old male patient (subject (b)(6)) with a history of controlled hyperlipidaemia, hypertension, current smoker subarachnoid hemorrhage (sah) (target aneurysm) underwent coil embolization of a ruptured left anterior communicating artery (acoa) aneurysm with hunt & hess grade 1, modified rankin scale (mrs) score 1 on (b)(6) 2021.The dimension of the aneurysm were as follows: height 6.4mm, dome 6.5mm, maximum aneurysm diameter 8.6mm, neck size 3.3mm, and dome-to-neck ratio of 2.0mm.The parent vessel diameter was 2.4mm.Coil embolization was performed with six (6) cerenovus coils: a 4mm x 10cm orbit galaxy complex fill (640cf0410 / 30396173), a 3mm x 4cm orbit galaxy complex xtrasoft (640cx0304 / 30393990), a 7mm x 15cm orbit galaxy complex fill (640cf0715 / 304722037), a 6mm x 15cm orbit galaxy complex fill (640cf0615 / 30396174), a 6mm x 15cm orbit galaxy complex fill (640cf0615 / 30451949), and a 2mm x 2cm orbit galaxy complex xtrasoft (640cx0202 / 30432544) via a prowler select plus microcatheter.In the opinion of the investigator, treatment of the target aneurysm was considered complete, and the study coils were successfully implanted at the target site with 22.4% angiosuite packing density.Immediate post-procedure modified (b)(6) classification score was class i: complete obliteration.There were no reported study device deficiencies or intraoperative complications.The patient was discharged to home on (b)(6) 2021.180-day (6-month) follow-up visit was performed in-clinic on (b)(6) 2021.His mrs score was not completed at this follow-up visit.Digital subtraction angiography (dsa) was performed at this 180-day (6-month) follow-up showed modified (b)(6) classification score of class ii: residual neck = persistence of any portion of the original defect of the arterial wall but without opacification of the aneurysm sac.The status of the target aneurysm has not changed since the previous visit (newly ruptured or re-ruptured).The complaint coils remain implanted in the patient and are thus not available for evaluation.The patient subsequently underwent aneurysm retreatment on (b)(6) 2022 due to residual neck.Coils (unspecified brands) and stents (unspecified brands) were implanted.On (b)(6) 2022, response to additional information request was received from the sterling study team.The information confirmed that lot number for the 7mm x 15cm orbit galaxy complex fill (640cf0715) is 304722037.Based on the procedure note for the digital subtraction angiography (dsa) completed on (b)(6) 2021, ¿residual of the aneurysm secondary to coil compaction.¿ nine (9) orbit galaxy coils and an enterprise stent were implanted during the retreatment procedure on (b)(6) 2022.The patient was discharged on (b)(6) 2022.
 
Additional Manufacturer Narrative
(event date): the events occurred on an unspecified dates in (b)(6) 2022.The devices were received and are currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
OG CMPLX XTRASOFT COIL 2X2
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key14603856
Report Number3008114965-2022-00370
Device Sequence Number4981342
Product Code KRD
UDI-Device Identifier10886704030546
UDI-Public10886704030546
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number640CX0202
Device Catalogue Number640CX0202
Device Lot Number30432544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Initial Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER.; OG CMPLX XTRASOFT COIL 3X4.; OG TDL CMPLX FILL COIL 4X10.; OG TDL CMPLX FILL COIL 6X15.; OG TDL CMPLX FILL COIL 6X15.; OG TDL CMPLX FILL COIL 7X15.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight99 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American